The Michigan Mathematical Journal

Balanced walls for random groups

John M. Mackay and Piotr Przytycki

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Michigan Math. J. Volume 64, Issue 2 (2015), 397-419.

First available in Project Euclid: 19 June 2015

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 20F65: Geometric group theory [See also 05C25, 20E08, 57Mxx]
Secondary: 20P05: Probabilistic methods in group theory [See also 60Bxx]


Mackay, John M.; Przytycki, Piotr. Balanced walls for random groups. Michigan Math. J. 64 (2015), no. 2, 397--419. doi:10.1307/mmj/1434731930.

Export citation